Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

I am ttc and I started clomid on day 3 of bleeding then bleeding stopped

i am still taking the rest of the dosage does anyone know what that can mean ?

Answer Question
 
lauraedison

Asked by lauraedison at 10:15 PM on Jul. 6, 2011 in Trying to Conceive

Level 2 (9 Credits)
Answers (2)
  • When I took clomid my doctor told me to start it at day 5 of my cycle. The clomid could have cut your period short because it stimulates your ovaries to make eggs.

    Did you take a pregnancy test before starting the clomid? Some women can continue to have periods even when pregnant.
    mommyjewel

    Answer by mommyjewel at 11:31 AM on Jul. 11, 2011

  • well i started it on that same day but i ovulated Saturday so send baby dust my way please :)
    lauraedison

    Comment by lauraedison (original poster) at 3:17 AM on Jul. 20, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN